# SDR P5CA9600216

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2605509A
- Condition: Blown
- Location: Nr 9 Main
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, TOWER ADVISED AIRCRAFT OF RUBBER FOUND ON RUNWAY, NO COCKPIT INDICATIONS.  WHEN GEAR EXENDED ON LANDING ANC BOTH PRIM AND ALT GEAR TILT LIGHTS OF RIGHT BODY GEAR CAME ON.  FOUND NR 9 MAIN TIRE BLOWN.  REMOVED AND REPLACED SAME IAW MM 32-45-01, COMPLIED WITH BLOWN TIRE INSPECTION IAW MM 5-51-25, C/W ANTI-SKID BITE CHECK IAW 32-42-00.  REMOVED TIRE DEBRIS FROM TRUCK POSITION SWITCH AREA, PERFORMED FUNCTIONAL TEST OF BOTH PRI AND ALT TILT SWITCH SYSTEM IAW 32-13-00, NO DEFECTS NOTED.
